Remarks on Minorants of Laplacians on a Geometric Graph
Matematičeskie zametki, Tome 98 (2015) no. 3, pp. 467-469
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
geometric graph, minorant of eigenvalues, Laplacian pencil.
@article{MZM_2015_98_3_a14,
author = {A. A. Vladimirov},
title = {Remarks on {Minorants} of {Laplacians} on a {Geometric} {Graph}},
journal = {Matemati\v{c}eskie zametki},
pages = {467--469},
year = {2015},
volume = {98},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2015_98_3_a14/}
}
A. A. Vladimirov. Remarks on Minorants of Laplacians on a Geometric Graph. Matematičeskie zametki, Tome 98 (2015) no. 3, pp. 467-469. http://geodesic.mathdoc.fr/item/MZM_2015_98_3_a14/
[1] A. T. Diab, P. A. Kuleshov, O. M. Penkin, Matem. zametki, 96:6 (2014), 885–895 | DOI | Zbl
[2] M. I. Neiman-zade, A. A. Shkalikov, Matem. zametki, 66:5 (1999), 723–733 | DOI | MR | Zbl
[3] A. A. Vladimirov, Matem. zametki, 75:6 (2004), 941–943 | DOI | MR | Zbl
[4] Yu. V. Egorov, V. A. Kondratev, UMN, 51:3 (1996), 73–144 | DOI | MR | Zbl
[5] E. S. Karulina, A. A. Vladimirov, Tatra Mt. Math. Publ., 54 (2013), 101–118 | MR | Zbl